# SDR SWAA2022031002766

- Difficulty date: June 4, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BULKHEAD STA 947. RIGHT SIDE ANGLE DOUBLER 149A8118-15 IS CORRODED. / REMOVED AFT CARGO BULKHEAD STA 947; RIGHT ANGLE DOUBLER RBL20 FOUND TO BE OUT OF LIMITS. ORG 'T' .063 LOSS .011' REM. .052' IAW DWG 144A8118 REV 13 B737-700 AND SRM 53-00-53-1A-2 RECEIVED NEW R/H CURVE CHORD ASSY WITH R/H ANGLE DOUBLER INSTALLED FROM MFG. ISNTALLED ON W/O X961699 P/N 149A8118-15
